Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 59.

Luengo Velasco, Ignacio (1984) A Counterexample to a Conjecture of Zariski. Mathematische Annalen, 267 (4). pp. 487-494. ISSN 0025-5831

Melle Hernández, Alejandro y Luengo Velasco, Ignacio (1995) A formula for the Milnor Number. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 321 (11). pp. 1473-1478. ISSN 0764-4442

Luengo Velasco, Ignacio (1983) A new proof of the Jung—Abhyankar theorem. Journal of Algebra, 85 (2). pp. 399-409. ISSN 0021-8693

Luengo Velasco, Ignacio (1983) A new proof of the Jung—Abhyankar theorem. Journal of Algebra, 85 (2). pp. 399-409. ISSN 0021-8693

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2004) A power structure over the Grothendieck ring of varieties. Mathematical Research Letters, 11 (1). pp. 49-57. ISSN 1073-2780

Luengo Velasco, Ignacio y López, Bartolomé (2004) Algebraic curves over F-3 with many rational points. In Algebra, Arithmetic and Geometry with Applications. Springer-Verlag Berlin, Berlin, pp. 619-626. ISBN 3-540-00475-0

Luengo Velasco, Ignacio y Abhyankar , Shreeram S. (2011) Algebraic theory of dicritical divisors. American Journal of Mathematics , 133 (6). pp. 1713-1732. ISSN 0002-9327

Luengo Velasco, Ignacio y Raimondo , Mario y Alonso García, María Emilia (1989) An algorithm on quasi-ordinary polynomials. Lecture Notes in Computer Science, 356 . pp. 59-73. ISSN 0302-9743

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (2008) An equivariant version of the monodromy zeta function. American Mathematical Society Translations. Series 2 (224). pp. 139-146. ISSN 0065-9290

Luengo Velasco, Ignacio (1985) An example concerning a question of Zariski. Bulletin de la Société Mathématique de France , 113 (4). pp. 379-386. ISSN 0037-9484

Luengo Velasco, Ignacio (1998) Aplicación de MAPLE a la Investigación. La Gaceta de la Real Sociedad Matemática Española, 1 (1). pp. 125-128. ISSN 1138-8927

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2001) Bifurcations and topology of meromorphic germs. In New developments in singularity theory. NATO Science Series (21). Kluwer Academic Publishers, Dordrecht, pp. 279-304. ISBN 0-7923-6996-3

Luengo Velasco, Ignacio (1981) Clasificación de puntos dobles de superficies algebroides sumergidas. Publicacions Matemàtiques , 23 (1). pp. 139-143. ISSN 0214-1493

Fernández de Bobadilla de Olarzábal, Javier José y Luengo Velasco, Ignacio y Melle Hernández, Alejandro y Némethi , A. (2007) Classification of rational unicuspidal projective curves whose singularities have one Puiseux pair. In Real and complex singularities. Trends in Mathematics . Birkhauser Boston, Birkhauser Boston, 675 Massachusetts Ave, Cambridge, Ma 02139-2333 Usa, pp. 31-45. ISBN 3-7643-7775-5

Rodríguez-Palánquex , María Cruz y García Villalba, Luis Javier y Luengo Velasco, Ignacio (2001) Computing the Genus of a Class of Curves. Lecture Notes in Computer Science, 2227 . pp. 182-191. ISSN 0302-9743

Luengo Velasco, Ignacio y González Ramírez, Jorge A. (2003) Deformations of functions without real critical points. Communications in Algebra, 31 (9). pp. 4255-4266. ISSN 0092-7872

Artal Bartolo, Enrique y Carmona Ruber, Jorge y Cogolludo Agustín , José Ignacio y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2000) Fundamental group of plane curves and related invariants. In Contribuciones matemáticas: libro-homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 77-104. ISBN 84-7491-581-3

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (2009) Generating series of classes of Hilbert schemes of points on orbifolds. Proceedings of the Steklov Institute of Mathematics, 267 . pp. 125-130. ISSN 1531-8605

Luengo Velasco, Ignacio y Olivares , J. (2000) Germs of holomorphic vector fields in C-m without a separatrix. Transactions of the American Mathematical Society, 352 (12). pp. 5511-5524. ISSN 0002-9947

Luengo Velasco, Ignacio y Gómez-Mont Ávalos, Xavier (1992) Germs of holomorphic vector fields in C3 without a separatrix. Inventiones Mathematicae, 109 (1). pp. 211-219. ISSN 1432-1297

Artal Bartolo, Enrique y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2015) High-school algebra of the theory of dicritical divisors: atypical fibres for special pencils and polynomials. Journal of Algebra and Its Applications, 14 (9). pp. 1-23. ISSN 0219-4988

Gusein Zade, S.M. y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2015) Higher order generalized Euler characteristics and generating series. Journal of geometry and physics, 95 . pp. 137-143. ISSN 0393-0440

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2015) Higher-order orbifold Euler characteristics for compact Lie group actions. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 145 (6). pp. 1215-1222. ISSN 0308-2105

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (2006) Integration over a space of non-parametrized arcs, and motivic analogues of the monodromy zeta function. Proceedings of the Steklov Institute of Mathematics, 252 (1). pp. 63-73. ISSN 1531-8605

Luengo Velasco, Ignacio y Melle Hernández, Alejandro y Némethi , A. (2005) Links and analytic invariants of superisolated singularities. Journal of algebraic geometry, 14 (3). pp. 543-565. ISSN 1056-3911

Luengo Velasco, Ignacio y Pichon , Anne (2005) Lê’s conjecture for cyclic covers. Séminaires & Congrès (10). pp. 163-190. ISSN 1285-2783

Melle Hernández, Alejandro y Artal Bartolo, Enrique y Luengo Velasco, Ignacio (2000) Milnor number at infinity, topology and Newton boundary of a polynomial function. Mathematische Zeitschrift, 233 . pp. 679-696. ISSN 0025-5874

Melle Hernández, Alejandro y Fernández de Bobadilla de Olazabál, Javier José y Luengo Velasco, Ignacio y Artal Bartolo, Enrique (2010) Milnor number of weighted-Lê-Yomdin singularities. IMRN. International Mathematics Research Notices (22). pp. 4301-4318. ISSN 1687-0247

Melle Hernández, Alejandro y Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio (2002) Monodromy conjecture for some surface singularities. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 35 (4). pp. 605-640. ISSN 0012-9593

Luengo Velasco, Ignacio y Pfister , Pfister (1990) Normal forms and moduli spaces of curve singularities with semigroup (2p,2q,2pq+d). Compositio Mathematica, 76 (1-2). pp. 247-264. ISSN 0010-437X

Melle Hernández, Alejandro y Artal Bartolo, Enrique y Luengo Velasco, Ignacio (2000) On a conjecture o f W. Veys. Mathematische Annalen, 317 (2). pp. 325-327. ISSN 0025-5831

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (1999) On atypical values and local monodromies of meromorphic functions. Proceedings of the Steklov Institute of Mathematics, 225 (2). pp. 156-164. ISSN 1531-8605

Luengo Velasco, Ignacio y Gusein-Zade, Sabir Medgidovich y Melle Hernández, Alejandro (2010) On generating series of classes of equivariant Hilbert schemes of fat points. Moscow Mathematical Journal , 10 (3). pp. 593-602. ISSN 1609-3321

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2011) On piecewise isomorphism of some varieties. Azerbaijan Journal of Mathematics, 1 (2). pp. 91-96. ISSN 2218-6816

Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio (1994) On polynomials whose fibers are irreducible with no critical points. Mathematische Annalen, 299 (1). pp. 477-490. ISSN 0025-5831

Fernández de Bobadilla de Olarzábal, Javier José y Luengo Velasco, Ignacio y Melle Hernández, Alejandro y Némethi , A. (2007) On rational cuspidal plane curves, open surfaces and local singularities. In Singularity theory. World Scientific Publishing Co. , Singapore, pp. 411-442. ISBN 978-981-270-410-8

Melle Hernández, Alejandro y Fernández de Bobadilla de Olarzábal, Javier José y Luengo Velasco, Ignacio y Némethi , A. (2006) On rational cuspidal projective plane curves. Proceedings of the London Mathematical Society , 92 (1). pp. 99-138. ISSN 0024-6115

Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2008) On the Log-Canonical Threshold for Germs of Plane Curves. In Singularities I: Algebraic and Analytic Aspects. American Mathematical Society , Cuernavaca, México, pp. 1-14. ISBN 978-0-8218-4458-8

Luengo Velasco, Ignacio (1983) On the Structure of Embedded Algebroid Surfaces. In Proceedings of Symposia in Pure Mathematics. Singularities, 40 (2). Peter Orlik, Charles St, Providence, pp. 185-192. ISBN 0-8218-1466-4

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (2000) On the Zeta-function of a polynomial at infinity. Bulletin des sciences Mathematiques, 124 (3). pp. 213-224. ISSN 0007-4497

Luengo Velasco, Ignacio (1987) On the existence of complete families of projective plane curves, which are obstructed. Journal London Mathematical Society, 36 (1). pp. 33-43. ISSN 1469-7750

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2007) On the power structure over the Grothendieck ring of varieties and its applications. Proceedings of the Steklov Institute of Mathematics, 258 (1). pp. 53-64. ISSN 1531-8605

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2013) On the pre-lambda-ring structure on the Grothendieck ring of stacks and the power structures over it. Bulletin of the London Mathematical Society, 45 (3). pp. 520-528. ISSN 0024-6093

Artal Bartolo, Enrique y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2000) On the topology of a generic fibre of a polynomial function. Communications in Algebra, 28 (4). pp. 1767-1787. ISSN 0092-7872

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions. Firat Üniversitesi Fen ve Müh. Bilimleri Dergisi (Journal of Science and Engineering), 11 (3). pp. 121-132. ISSN 1308 2708

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (1999) On the topology of germs of meromorphic functions and its applications. Algebra i Analiz, 11 (5). pp. 92-99. ISSN 0231-0852

Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2011) On ν-quasi-ordinary power series: factorization, Newton trees and resultants. In Topology of algebraic varieties and singularities. Contemporary Mathematics (538). American Mathematical Society, Providence, pp. 321-343. ISBN 978-0-8218-4890-6

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (1997) Partial resolutions and the zeta-function of a singularity. Commentarii Mathematici Helvetici , 72 (2). pp. 244-256. ISSN 1420-8946

Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2006) Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points. Michigan Mathematical Journal, 54 (2). pp. 353-359. ISSN 0026-2285

Melle Hernández, Alejandro y Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio (2005) Quasi-Ordinary power series and their Zeta functions. Memoirs of the American Mathematical Society , 178 (841). VI-85. ISSN 1947-6221

Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2013) Quasi-ordinary singularities and Newton trees. Moscow Mathematical Journal , 13 (3). pp. 365-398. ISSN 1609-3321

Luengo Velasco, Ignacio (1979) Sobre la estructura de las singularidades de las superficies algebroides sumergidas. [Tesis Doctoral]

Abhyankar, Shreeram S. y Luengo Velasco, Ignacio (2013) Spiders and multiplicity sequences. Proceedings of the American Mathematical Society, 141 (12). pp. 4071-4085. ISSN 0002-9939

Artal Bartolo, Enrique y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2006) Superisolated Surface Singularities. In Singularities and computer algebra. London Mathematical Society Lecture Note Series (324). Cambridge University Press, Cambridge, pp. 13-39. ISBN 9780521683098

Artal Bartolo, Enrique y Cassou-Noguès, Pierrette y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2002) The Denef-Loeser zeta function is not a topological invariant. Journal of the London Mathematical Society. Second Series, 65 (1). pp. 45-54. ISSN 0024-6107

Luengo Velasco, Ignacio (1987) The μ-constant stratum is not smooth. Inventiones Mathematicae, 90 (1). pp. 139-152. ISSN 0020-9910

Artal Bartolo, Enrique y Carmona Ruber, Jorge y Cogolludo Agustín, José Ignacio y Escario Gil, Mario y Fernández de Bobadilla de Olarzábal, Javier José y Luengo Velasco, Ignacio y Melle Hernández, Alejandro (2004) Topological and arithmetical properties of rational plane curves. In Contribuciones matemáticas: homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 223-242. ISBN 84-7491-767-0

Luengo Velasco, Ignacio y Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich (2000) Topology of meromorphic germs and its applications. St. Petersburg Mathematical Journal, 11 (5). pp. 775-780. ISSN 1061-0022

Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (1998) Zeta-functions for germs of meromorphic functions and Newton diagrams. Functional Analysis and its applications , 32 (2). 93 -99. ISSN 0016-2663

Esta lista fue generada el Tue Dec 6 02:58:14 2016 CET.